# SDR DALA2016082606211

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT FLOOR PANELS NR 541D AND 927C.  FLOOR PANEL 927C WAS FABRICATED IAW AMM 53-20-01-201 PAR 7C.  FLOOR PANEL 541D WAS REPAIRED IAW AMM 25-00-00-801, PARA 3D.
